# SDR DL73E981894

- Difficulty date: September 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N367DL
- Make and model: Boeing 737-2S3
- Aircraft serial: 21774
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Acc Unit
- Condition: Failed
- Location: E/E Compt
- Component: 655280479
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMM RADIO FAILURE IN FLIGHT OCCURED 5 MIN AFTER T/O.  RADIOS RESTORED AFTER APU STARTED AND TRANSFERED NR 2 BUS TO   APU.  RAN ENGS ALL COMRADIOS CK GOOD.  INSPECTED STATIC WICKS AND ANTS.  ALL OK.  REPLACED AUDIO ACC UNIT.  ALL RADIO FUNCTIONS NORMAL.
